MAUDE Adverse Event Report: Arthrex, Inc. PEEK SWIVELOCK C,4.75x19.1MM; BIO SOFT TISSUE FIXATN FASTNR

Arthrex, Inc. PEEK SWIVELOCK C,4.75x19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK SWIVELOCK C,4.75x19.1MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 10-sep-2026, it was reported by an arthrex subsidiary employee via (b)(6)that an ar-2324pslc suture anchor, peek-swivelock broke during insertion.It was reported that during anchor insertion, there was a change in the surgeon's hand positioning that resulted in the anchor breaking.This was discovered during an elbow triceps repair procedure with no patient harm.No fragment remained in the patient.There was no delay in the procedure, and no additional anesthesia was required.The case was completed with another anchor.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
PEEK SWIVELOCK C,4.75x19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50915119
Report Number1220246-2026-04922
Device Sequence Number5344845
Product Code MAI
UDI-Device Identifier00888867026919
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K203495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK SWIVELOCK C,4.75x19.1MM
Device Catalogue NumberAR-2324PSLC
Device Lot Number15548838
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown